# SDR SIMA200217704

- Difficulty date: June 21, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION FOUND CORROSION ON SERVICE DOOR CENTER SILL.  REMOVED CORROSION BY BLENDING.  FABRICATED A REPAIR DOUBLER.  REPAIR DONE IAW GST.
